Just wanted to quickly document my first bad reaction to copaxone after being on it 5 months.
I injected it as usual (although this time I did bleed quite badly afterwards which makes me think I might have injected into a blood vessel)
After about 3 minutes I had a feeling of very very mild breathing issues and a slight feeling of flushing (this was all so minimal that although I knew it was a reaction it did not phase me)
Then about half an hour later I was laying in bed asleep when I was woken up with the feeling of being really cold....this progressed into full shivering, teeth chattering and goosepimple stuff. it felt like I had a high fever or something (although my temp was normal)
After an hour it went and although I felt a bit dizzy it was gone.
I am sure many of us have had reactions to copaxone so I just wanted to let people know what happened to me........lets hope today's injection goes better!!